arrow
Volume 33, Number 4
Previous Issue Next Issue

Jinkui Liu & Shengjie Li

10.4208/jcm.1412-m4494

J. Comp. Math., 33 (2015), pp. 341-355.

Preview Purchase PDF 1332 25513 Abstract

Kai Liu & Xinyuan Wu

10.4208/jcm.1502-m2014-0082

J. Comp. Math., 33 (2015), pp. 356-378.

Preview Purchase PDF 1330 25204 Abstract

Junjie Wang

10.4208/jcm.1502-m4400

J. Comp. Math., 33 (2015), pp. 379-395.

Preview Purchase PDF 1362 24607 Abstract

Yonghong Ren, Fangfang Guo & Yang Li

10.4208/jcm.1503-m2014-0044

J. Comp. Math., 33 (2015), pp. 396-414.

Preview Purchase PDF 1304 24712 Abstract

Heng Mao

10.4208/jcm.1503-m2014-0134

J. Comp. Math., 33 (2015), pp. 415-427.

Preview Purchase PDF 1333 24065 Abstract

Xin Li

10.4208/jcm.1504-m4493

J. Comp. Math., 33 (2015), pp. 428-442.

Preview Purchase PDF 1359 24244 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard